# SDR COMA0760673

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 29,931 hours, 25,997 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: TC601935S
- Condition: Broken
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5594 - RECEIVED ANTI-SKID OUTBOARD CAUTION MESSAGE ON TAKEOFF ROLL.  ABORTED TAKEOFF, RETURNED TO GATE WITHOUT INCIDENT.  REPLACED BROKEN CONNECTOR ON WHEEL SPEED TRANSDUCER.  NO FURTHER DEFECTS.
